# SDR SIMA201029203

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 19,343 hours, 16,207 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AILERON ACTUATOR FITTING ON AILERON FORWARD SPAR HAS OBLONG HAT BUSHING HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AILERON ACTUATOR FITTING ON AILERON FORWARD SPAR IAW AEA EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
